How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 64690
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

I am on 5 mg Bystolic. What is the best way to cut it up and

Customer Question

I am on 5 mg Bystolic. What is the best way to cut it up and discontinue it as My dr.l is not returning my phone calls.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: My doctor gave it to me. I had heart flutters. I can't function due to the fatigue from the Bystolic, even tho O take the Bystolic at night now.
JA: Do you know if your family has a history of heart disease? In general, how would you describe your health lately?
Customer: Healthy. VERY fatigued. i take bio identical female hormones and should not be this fatigues. No hx of heart disease in my family.
JA: Anything else in your medical history you think the doctor should know?
Customer: She has seen me for 18 years. I also take Prozac 20 mg.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 1 year ago.
Category: Medical
Expert:  DrRussMD replied 1 year ago.

Hello

This is a beta blocker used to treat hypertension.

You can not just stop it, as you can get rebound hypertension.

In addition, it must be replace with something to control your BP.

It will have to be tapered over a couple of weeks if you do not need any BP med, and that your doctor can do.

We can not do that for you.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/